# SDR SWAA2019112539078

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 55,228 hours, 32,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: FDC5555
- Condition: Loose
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT HATCH ESCAPE ROPE NOT STOWED CORRECTLY AND ROPE RESTRAINT STRAP LOOSE. / SECURED ROPE AND RESTRAINT STRAP IAW AMM.
